I have read where medications can be a cause of nueropathy. Do any of you know what kinds of medications have been know to cause this? I haven't been able to find any list or anything on the internet. Thanks!
There can be serious side effects or interactions with any drug. I have been told that some anti-seizure meds (Tegratol) can cause seizures, as well as others. Do not rely on your doctors knowledge here!!!!! 2 years ago my family physician nearly killed me with an Rx. Seems Carbatrol + Kevflex (Cephalexan, the generic) will cause clinical hepatitis. This situation cost me a 9 day hospital stay and dozens of evasive & non-evasive procedures. I am left with an abnormal liver. What do you call a doctor who finishes dead last in his medical school? Doctor. There is no crime for being stupid. Please carefully check every available forum for info on yer meds.
Neuropathy can also be caused by any of the statin drugs out there. My father developed it while taking Zocor. It is listed as being one of those so-called "rare" side effects, but I believe it is far more common than what they would like you to believe.
"Men and nations will act rationally when all other possibilities have been exhausted."
There is another discussion board that list's "meds that cause neuropathy" but I have been told in the past not to advertise other boards so I am unable to help you. If you tell me what drugs you are interested in I can check the other board then let you know what it says.